# SDR SWAA2021070275218

- Difficulty date: May 5, 2020
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 25,852 hours, 11,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT TRANSITION ANGLE AT RH STA. 500H-500I HAS CORROSION. (MARKED) / R/R FORWARD CARGO R/H TRANSITION ANGLE TA 500A TO STA 500I IAW SRM 51-40-02. PART # REPLACED 143A7501-188
